Alright. This is gonna be a long one, & it's my first post, so bear with me.
Here's my situation, & I apologize in advance for rambling on, 'cause I'm sure that's gonna happen~
First off, I got my period when I was 14, and it has always been RIGHT on schedule. For 9 years, every single month on the dot, & has always lasted exactly a week. I've never been pregnant before, I was on birth control [the Pill] for awhile; I have also taken the morning-after pill a few times. But niether of those things have ever altered my cycle at all, which has been nice.
ANYWAY, before I go off on a tangent, here is my problem-
Sometime in December, I ended up contracting Chlamydia from a guy I had a brief fling with, something that I was unaware of until just recently. I went in and got tested and treated for it about 3 weeks ago. The day that I was treated for it also happened to be the first day of my period. So anyway, my period lasted 7 days, which it always does, & on the last day of my cycle, my boyfriend and I had sex. We are stupid, and thus only sometimes use condoms. This particular time, we did not. My boyfriend knows that I'd had Chlamydia, but we failed to make the connection that I very well could have given it to him before I was treated for it. Like I said- we're stupid.
So basically, I got rid of the Chlamydia & very possibly got it right back only a week later. I also ended up taking the morning-after pill the next day, seeing as we had not used protection. Anyway... 3 days later, I start feeling dizzy and nauseous. Nothing severe, but obviously enough for me to notice. I also started having cramps, like period cramps. 2 days after THAT, I go to the bathroom, only to find that I am spotting. Now, I've heard that both Chlamydia and the morning-after pill can cause spotting, but I thought it was odd that I was, because I have never once bled between periods- not even during the 3 months that I was unknowingly infected with an STD. I have also never spotted after taking the Plan B pill, so again- I found this odd. Well, I bled for the next 6 days, just like a normal period. But it was heavier and darker, with worse cramps than usual. My boyfriend thought that it was probably a very early miscarriage or something. I agreed that that may have been the case, although there was really no way to tell for sure. I was relieved that the bleeding had stopped, but I was still feeling dizzy, & still having cramps. I then went exactly one week without bleeding at all, but this morning I woke up, went to the bathroom, and I am bleeding. AGAIN. It's fairly heavy, and once again a little darker than usual. And not only am I having cramps, but also a dull pain in my abdomen. And it's kind of hard to explain, but my stomach and abdomen almost feel like they're burning a little. So... what the HECK?! I was confused before, but as of right now, I'm just on a worry spiral. Is my period just all messed up because of the Chlamydia situation; could the antibiotics I took for it be messing with my cycle? And why didn't I have any abnormal bleeding for the 3 months that I was first infected? Could it have something to do with the morning-after pill? And if so, why has it never affected my period when I've taken it in the past? Obviously, Googling all of the possibilites is just adding fuel to the fire of my anxiety. Suddenly I'm thinking of every single horrible thing that could possibly be going on. Miscarriage, Eptopic pregnancy, HPV... or am I just plain having a temporarily wacked-out cycle? In any case, 3 periods in one month is obviously FAR from normal. Any insight at all would be incredibly appreciated!